Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for constant pain in the hip and knees

Answered by
Dr.
Dr. Ahmed Aly Hassan

Orthopaedic Surgeon

Practicing since :2002

Answered : 441 Questions

default
Posted on Tue, 4 Apr 2017 in Bones, Muscles and Joints
Question: I have for the past 3-4 days aches in hip and knees jointly and it is causing me much discomfort. I like to walk but have trouble. What is going on?
doctor
Answered by Dr. Ahmed Aly Hassan 32 minutes later
Brief Answer
high fluid intake , hot massages with topical gels , painkillers when needed will be helpful for most of cases , else visit your physician for physical examination .
Detailed Answer:
Hi i am Dr Ahmed Aly
thanks for using HealthcareMagic site ,
I had gone through your question and understand your concerns ..

In my opinion you may have a kind of arthritis it could be due to gout or rheumatoid . you mentioned taking aleve which is a painkiller with an anti inflammatory action that decreases inflammation in your joints that could cause such pain . do not worry actually that is very common with aging , lack of exercises and obesity .
For my patients i may suggest painkillers , hot massages with topical gels , muscle relaxants , B12 vitamin supplementation , high fluid intake will be effective for most of cases .in some cases we may add steroids if needed .
You should avoid heavy lifting , overweight , vigorous movements , high salt and proteins meals , bad sleeping or sitting postures , standing or walking for a long time and avoid bending your knees for a long time .
You may have some lab investigations like urine analysis , ASOT ( anti strepto lysin o titre ) , Rf ( rheumatoid factor ) , ESR ( erythrocyte sedimentation rate ) and follow them up with your physician for proper evaluation and management .

Please click and consider a 5 star rating with some positive feedback if the information was helpful. Wish you good health,
Any further clarifications feel free to ask.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Lab Tests ,  

Recent questions on  Aleve

doctor1 MD

My Mom has had several strokes. She is currently away from her home and residing in Florida. She has had headaches and this morning woke up with a nosebleed that lasted 1.5 hours. She does not normally get nosebleeds. She told me she is taking aleve for her headaches. What are some other symptoms she should be watching for that may warrant a visit to the hospital. I am living in Hawaii and am very concerned. I would like to give her some advise but am at a loss on what directives to guide her in during this concerning time. Regretfully, she did not bring her blood pressure cuff with her. Any advise to share? Thank you. Winnie

doctor1 MD

I woke up this morning with an awful pain in my side/back that I originally thought was just gas. I went to work, and the pain persisted so I took two Aleve . I ended up having to leave work early because I could barely stand up straight. I used the restroom this morning with normal stool , and this afternoon I used the restroom and my stool looked exactly like saliva . It was just white, bubbly foam. I am concerned about the pain and the foam, any help would be appreciated.

doctor1 MD

I am 60 yrs old and recently I have been getting pains in my knees and upper back. I feel tired, but when I go to sleep I wake up after about 3 hours of sleep, most of the time my upper back is hurting and my joints in my knees are hurting. If I take Aleve, the pain stops but comes back in the evening

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

I was unplugging a big cord from a wall outlet.it was a 2 outlet fixture with 6 outlet attachment on it.i was electrocuted pulling it out of the wall.my finger got electrocuted and it hurt but I am okay now,do you think it could have damaged...

doctor1 MD

Hi sir, I'm 30 years old I have been suffering with severe headache from past 10years. 5 years ago I consulted a neurologist and got diagnosed with a pineal region epidermoidal cyst but the size is 12*12*12mm so no need of surgery. and from then I...

doctor1 MD

XXXXXXX my head on the wind sheld two days ago and still have some swelling and this moring i have blood pooling at the XXXXXXX of my right eye